Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are the dosage of medicine and uncontrolled urine passing normal?

MY MOTHER IN India aged 75 had fever for about 5 days - and then she had dry cough so she went to doctor and the doctor gave her ceftum 500 mg to be taken morning and evening ---- along with this emdicine she was given sporlac 650mg to be taken twice daily for 5 days - question - she is having uncontrolled bladder - urine passes out and dirty her clothes - - is this normal? is the dosage okay -
Thu, 24 Dec 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Yes, the dosage of ceftum is normal for your mother. Based on the history your mother seems to be suffering from respiratory tract infection while having urinary incontinence (loss of bladder control) which is not normal. She needs to be evaluated by a urologist for proper treatment.

Hope I have answered your queries. Let me know if I can assist you further.

Take care

Regards,
Dr. Mohammed Taher Ali
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Beta-lactam


Are the dosage of medicine and uncontrolled urine passing normal?

Hi, Yes, the dosage of ceftum is normal for your mother. Based on the history your mother seems to be suffering from respiratory tract infection while having urinary incontinence (loss of bladder control) which is not normal. She needs to be evaluated by a urologist for proper treatment. Hope I have answered your queries. Let me know if I can assist you further. Take care Regards, Dr. Mohammed Taher Ali